Proceedings of the Japan Academy, Series A, Mathematical Sciences

Remark on dynamical Morse inequality

Masayuki Asaoka, Tomohiro Fukaya, and Masaki Tsukamoto

Full-text: Open access

Abstract

We solve a transversality problem relating to Bertelson-Gromov’s “dynamical Morse inequality”.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 87, Number 9 (2011), 178-182.

Dates
First available in Project Euclid: 4 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.pja/1320417397

Digital Object Identifier
doi:10.3792/pjaa.87.178

Mathematical Reviews number (MathSciNet)
MR2863362

Zentralblatt MATH identifier
1279.57022

Subjects
Primary: 57R70: Critical points and critical submanifolds

Keywords
Critical point Morse function Betti-number entropy

Citation

Asaoka, Masayuki; Fukaya, Tomohiro; Tsukamoto, Masaki. Remark on dynamical Morse inequality. Proc. Japan Acad. Ser. A Math. Sci. 87 (2011), no. 9, 178--182. doi:10.3792/pjaa.87.178. https://projecteuclid.org/euclid.pja/1320417397


Export citation

References

  • M. Bertelson, Topological invariants for discrete group actions, Lett. Math. Phys. 69 (2004), 147–156.
  • M. Bertelson and M. Gromov, Dynamical Morse entropy, in Modern dynamical systems and applications, 27–44, Cambridge Univ. Press, Cambridge, 2004.
  • V. Guillemin and A. Pollack, Differential topology, Prentice Hall, Englewood Cliffs, NJ, 1974.
  • M. W. Hirsch, Differential topology, Graduate Texts in Mathematics, 33, Springer-Verlag, New York, 1976.